# SDR YENA2023011800048

- Difficulty date: January 14, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 79,944 hours, 28,799 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 LH SIDE INTERCOSTAL FITTING OPEN FASTENER HOLE 3 AT DOOR STOP 7 POSITION, CRACK DIRECTION IS 3 OCLOCK, AT FWD G ALLEY AREA (1 EA); REF AEROMAN N/R 2022-662872, REMOVED AND REPLACED INTERCOSTAL FITTING LOC FRAME 16 LH SIDE AT LEVEL DOOR STOP 7 IAW SRM 51-42-11, SRM 51-72-11, DWG D53112307 AND REPAIR INSTRUCTION R53113118.
